# SDR 20010411CW009

- Difficulty date: March 12, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N497EB
- Make and model: Beech A36
- Aircraft serial: E3296
- Engine: Cont IO550*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 95810017
- Part serial: 11899
- Condition: Failed
- Location: Mlg
- Part time: 93 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED NORMAL RETRACTION ON LANDING GEAR.  GEAR RUN UP WITH NO DISCREPANCIES NOTED.  SELECTED GEAR DOWN AND THE LANDING GEAR ACTURATOR WAS JAMMED IN THE UP POSITION AND THE LANDING GEAR MOTOR FAILED.  ACTUATOR REQUIRED SEVERAL POUNDS OF FORCE TO HAND CRANK THE GEAR DOWN.  SAFETY SWITCHES, AND DYNAMIC BRAKE RELAY WERE PREVIOUSLY FOUND TO BE RIGGED AND WORKING CORRECTLY.
